# SDR FDEA201407161825

- Difficulty date: July 16, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN LAP SEAM AT STRINGER 4R FROM BS 781 TO 900 WITH CORROSION ON TOP OF SCRIBE LINE RUNNING UNDER LAP SEAM & WITH CORROSION ON UPPER SKIN SURFACE.  ACCOMPLISHED EA F-5330-T0309317 PART 1 ONLY. FUSELAGE PLATES AND SKIN LOWER SKIN CORROSION REPAIR AND SCRIDE LINE LRTS AT LAP JOINT STA 780 TO STA 900 S-4R. THIS IS A CLASS "A" REPAIR.  MAJOR REPAIR
